# SDR CA040817004

- Difficulty date: August 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,799 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Part number: S40
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO LUBRICATION FOUND ON PUMP SPLINES.  PUMP SPLINES WORN . NO SPLINES FOUND INSIDE THE S40 PUMP DRIVE DUE TO POOR LUBRICATION.  HYDRAULIC PUMP AND S 40 DRIVE REPLACED.
